Thứ Hai, 26 tháng 10, 2015

Halong Violet Junk 3 days 2 nights on boat


Day 1: Hanoi - Drive to Halong Bay(Lunch +Dinner)


Leave Hanoi at 7:45 AM and arrive in Halong Bay around 12:00PM by private car or van (transportation service on your request)

12.30 Transfer by tender to the boat – enjoy Welcome Drink, receive cruise briefing and safety instructions.

12.45 Check in and begin cruise.

13.00 Lunch is served.
Spa services available after lunch and throughout the cruise. There is a menu of available services in your cabin.
You may book services with Spa staff after lunch or at any time with any of the boat's management or guide staff.

15.45 Arrive at the Cua Van floating fishing village area. Upon arrival we will transfer by tender to Tien Ong cave. There are many caves in Halong Bay, but Tien Ong is the most recently explored and opened for public access. In 2007 a team of
Vietnamese archeologists conducted extensive research which led to the discovery of human bones and artifacts dating to10,000 – 8,000 BC. The cave has a wide, but short entrance which is said to resemble the shape of a frog's mouth. The cave is 5 meters above sea level and is 50 meters deep and covers 1000 square meters, almost evenly split into two chambers.
We will tour the cave for about 15 minutes. From the cave we will re-board the tender and make the short trip to the village.
There are two options for exploring the village. One option is to transfer on small bamboo boats rowed by the local people.
The second option is to travel by kayak (self-rowed). The kayaking option is $20 per person.

17.15 Depart and sail for about 45 minutes to Luon Bo area, where we will anchor for overnight.

18.00 Our Chef will demonstrate the preparation of a particular Vietnamese cuisine in the dining room. Our guide will let you know what item will be prepared and will explain the process during the demonstration. Duration about 20 – 30 minutes

19.30 Dinner is served.







Day 2: Halong Bay – Cat Ba Island – Halong Bay (Breakfast + Lunch + Dinner)


06.30 Coffee, tea and breakfast pastries served in the dining room.

07.00 Enjoy Tai Chi instruction on the sundeck (duration about 20 minutes).

08.15 Transfer by tender to our day boat, Sunset. Breakfast will be served as the boat sets sail for Cat Ba Island.

10.15 Arrive at Cat Ba Island and travel to the Viet Hai Village by bicycle or motorbike. The trip takes about 10 minutes on motorbike or about 25 minutes by bicycle. Tour Viet Hai, a small village with about 300 residents, for about 30 minutes. Visit the village school and clinic and observe everyday life of a Vietnamese countryside village. Return to the boat by bicycle or motorbike.

11.45 Back on board, set sail for the Bat Cave.

12.15 Lunch is served.

13.30Join the kayaking excursion to the Bat cave and surrounding waters. Kayaking duration about 45 minutes. There will also be time for relaxing on board and swimming while here.

15.30Depart form the Bat Cave area and sail to rejoin the main boat.

15.45 Return to the main boat and free time till dinner.

18.00 Our Chef will demonstrate the preparation of a particular Vietnamese cuisine in the dining room. Our guide will let you know what item will be prepared and will explain the process during the demonstration. Duration about 20 – 30 minutes
19.30 Dinner is served.









Day 3: Halong Bay Cruise - Drive to Hanoi (Breakfst + Lunch)


06.30 Coffee, tea and breakfast pastries served in the dining room.

07.00 Enjoy Tai Chi instruction on the sundeck (duration about 20 minutes).

07.15 Arrive at SoiSim Island.

07.30 Transfer by tender to the Island. There is a beach for swimming and you may also hike to the top of the island for great views and photo opportunities. The hike involves walking up about 400 stone steps; it normally takes about 10-15 minutes to the top. If you plan on hiking please be sure to wear proper footwear. We will spend about one hour on the island.

08.30 Upon return to the boat you will have one hour to freshen up and finish packing. Please remove all of your belongings from the cabins, you may leave heavy luggage outside of the cabins (staff will transfer directly to the pier). Depart for Tuan Chau marina.

09.30 Breakfast served in the dining room. We will settle bills after breakfast. Relax on the sundeck or in the dining room enjoying the bay scenery as we approach the pier.

11:00 Disembarkation and transfer by tender to Tuan Chau jetty. Car is awaiting for you there and transfers you back to Hanoi.
Notes: Cruise itinerary and schedule are subject to change due to weather, tide levels and operating conditions.



All request to : Halongvioletjunk@gmail.com




INCLUDES


- Luxury accommodation with A/C, hot shower, mini bar
- English speaking guide on board
- Sunset cocktails and canapés at Tien Ong cave
- 2 hour biking round trip on an island on 2nd day (weather permits)
- Cooking demonstration on 3rd day
- Kayaking on 2nd day
- All meals per program
- Sunrise Tai Chi Class
- All entrance and visiting fees
- Tax and Services charges.



EXCLUDES


- Personal travel insurance
- Visa Arrangements
- Kayaking 35$/person/hour (Book directly on board)
- Tips and other Personal Expenses
- All other services not clearly mentioned above
- Transfer round trip ( on request)

0 nhận xét:

Đăng nhận xét

Twitter Delicious Facebook Digg Stumbleupon Favorites More